MathSciNet Relay Station
MathSciNet bibliographic data
MR901662 47B20 (47A53 47B40)
Mbekhta, Mostafa Généralisation de la décomposition de Kato aux opérateurs paranormaux et spectraux. (French) [Generalization of the Kato decomposition to paranormal and spectral operators] Glasgow Math. J. 29 (1987), no. 2, 159–175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement